Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1950, Issue 187


Reelle analytische Lösungen der Gleichung ϑ(ϑ(x))=ex und verwandter Funktionalgleichungen.

Hellmuth Kneser
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1950.187.56

About the article

Published Online: 2009-12-14

Published in Print: 1950-01-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1950, Issue 187, Pages 56–67, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1950.187.56.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Hideaki Izumi
ACM Communications in Computer Algebra, 2015, Volume 48, Number 3/4, Page 192
Arnold Sch�nhage
Mathematische Zeitschrift, 1960, Volume 73, Number 1, Page 22
D. Kouznetsov and H. Trappmann
Moscow University Physics Bulletin, 2010, Volume 65, Number 1, Page 6

Comments (0)

Please log in or register to comment.
Log in